# SDR ASAA2021122537004

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,636 hours, 10,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN UPON BLOCK IN. UPPER HINGE COVER ALSO BROKE OFF. GROUNDED - YES. L1 DOOR FOUND GUST LOCK LOWER FASTENERS MISSING. INSTALLED FASTENERS REF B737-800 AMM 52-11-21 OPS CHECK NORMAL RESEALED UPPER HINGED COVER.
